# SDR ARWA20030310

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOG PAGE 506081 & 506082.  DISCREPANCY: ON LANDING AT FJDG, AIRCRAFT SUFFERED LOSS OF HYDRAULICS.  EMERGENCY AIR BRAKE PRESSURE BOTTLE USED AFTER LANDING.   CORRECTIVE ACTION: FOUND BROKEN HOSE IN RIGHT SIDE BOOGIE TRIM CYLINDER.  REMOVED AND REPLACED HOSE IAW MM 32-33-0.  OPERATIONAL CHECK FOUND NORMAL, NO LEAKS IAW MM 32-33-1.  SERVICE HYDRAULIC RESERVOIR IAW MM  12-30-1.  EMERGENCY AIR BRAKE BOTTLE SERVICED IAW MM 32-44-2.
